# SDR SWIA201438124

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 44,905 hours, 58,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FIXTURE AT ROW 9 IS BROKEN.  R & R THE EMERGENCY EXIT LIGHT FIXTURE IAW AMM.
